# SDR SWAA2022070720023

- Difficulty date: June 17, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA.495; RT TRANSITION ANGLE HAS CORROSION AROUND NUT-PLATE HOLE. / [01] REMOVED RH SIDE; FWD SHIELD ASSY IAW SRM 51-40-02.;[02] R&R FWD CARGO STA. 495 RT. TRANSITION ANGLE IAW 51-40-02.;[03] INSPECTION COMPLETE ON CORRECTIVE ACTION #2 FOR REPLACEMENT OF TRANSITION ANGLE.
